MathSciNet Relay Station
MathSciNet bibliographic data
MR2600724 37D40 (37C25 37C35 37C40)
Gelfert, Katrin; Wolf, Christian On the distribution of periodic orbits. Discrete Contin. Dyn. Syst. 26 (2010), no. 3, 949–966.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement